File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Viscous fluid cosmological models in a Bianchi type I universe

TitleViscous fluid cosmological models in a Bianchi type I universe
Authors
Issue Date1997
PublisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0004-640X
Citation
Astrophysics and Space Science, 1997, v. 249 n. 1, p. 43-71 How to Cite?
AbstractExact solutions of the gravitational field equations for a Bianchi type I anisotropic space-time, filled with a viscous cosmological fluid obeying an equation of state of the form p = γρ, 0 ≤ γ ≤ 1 - are obtained. We investigate both the viscous Zeldovich (γ = 1) and γ < 1 fluid cases, with constant and time varying (proportional to the mean Hubble factor) shear and bulk viscosity coefficients. It is shown that independently of the matter content, the equation of state and the time dependence of the shear and bulk viscosity coefficients, a viscous Bianchi type I universe experiences a transition to an inflationary era. Due to dissipative processes, the mean anisotropy and the shear of the Bianchi type I universe tend very rapidly to zero.
Persistent Identifierhttp://hdl.handle.net/10722/91831
ISSN
2015 Impact Factor: 1.678
2015 SCImago Journal Rankings: 0.667
References

 

DC FieldValueLanguage
dc.contributor.authorMak, MKen_HK
dc.contributor.authorHarko, Ten_HK
dc.contributor.authorFung, PCWen_HK
dc.date.accessioned2010-09-17T10:27:53Z-
dc.date.available2010-09-17T10:27:53Z-
dc.date.issued1997en_HK
dc.identifier.citationAstrophysics and Space Science, 1997, v. 249 n. 1, p. 43-71en_HK
dc.identifier.issn0004-640Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/91831-
dc.description.abstractExact solutions of the gravitational field equations for a Bianchi type I anisotropic space-time, filled with a viscous cosmological fluid obeying an equation of state of the form p = γρ, 0 ≤ γ ≤ 1 - are obtained. We investigate both the viscous Zeldovich (γ = 1) and γ < 1 fluid cases, with constant and time varying (proportional to the mean Hubble factor) shear and bulk viscosity coefficients. It is shown that independently of the matter content, the equation of state and the time dependence of the shear and bulk viscosity coefficients, a viscous Bianchi type I universe experiences a transition to an inflationary era. Due to dissipative processes, the mean anisotropy and the shear of the Bianchi type I universe tend very rapidly to zero.en_HK
dc.languageengen_HK
dc.publisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0004-640Xen_HK
dc.relation.ispartofAstrophysics and Space Scienceen_HK
dc.titleViscous fluid cosmological models in a Bianchi type I universeen_HK
dc.typeArticleen_HK
dc.identifier.emailHarko, TC:harko@hkucc.hku.hken_HK
dc.identifier.authorityHarko, TC=rp1333en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.scopuseid_2-s2.0-0040058122en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0040058122&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume249en_HK
dc.identifier.issue1en_HK
dc.identifier.spage43en_HK
dc.identifier.epage71en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats